Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 81, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 4, 2012, 3:08 AM CDT for Butler County, Greenwood County, Kansas. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2012, 3:08 AM CDT (08:08 UTC)
- Expired
- May 4, 2012, 4:00 AM CDT
- In force
- 52 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butler County, KS, Greenwood County, KS
The radar
The Wichita radar (KICT), 77 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 3:10 AM CDT | TSTM WND DMG | El Dorado, KS | FOUR INCH TREE LIMBS DOWN ACROSS TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 1:43 AM CDT | Severe Thunderstorm Watch | SPC | 2 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 8.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3670 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1544 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 20.9
The text
As transmitted, in the capitals the NWS used until 2016.
847
WUUS53 KICT 040808
SVRICT
KSC015-073-040900-
/O.NEW.KICT.SV.W.0081.120504T0808Z-120504T0900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
308 AM CDT FRI MAY 4 2012
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
GREENWOOD COUNTY IN SOUTHEAST KANSAS...
* UNTIL 400 AM CDT
* AT 305 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTH OF
CASSODAY...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
BROKEN.
* LOCATIONS IMPACTED INCLUDE...
EUREKA...SEVERY...HAMILTON...FALL RIVER...PIEDMONT...THRALL...
EUREKA AIRPORT...CLIMAX AND VIRGIL.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 61 AND 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3776 9714 3809 9685 3809 9595 3760 9596
3760 9653
TIME...MOT...LOC 0808Z 272DEG 41KT 3784 9653
HAIL...<.75IN
WIND...60 MPH
$$
LAUGEMAN4 follow-up statements
784
WWUS53 KICT 040829
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
329 AM CDT FRI MAY 4 2012
KSC015-073-040900-
/O.CON.KICT.SV.W.0081.000000T0000Z-120504T0900Z/
GREENWOOD KS-BUTLER KS-
329 AM CDT FRI MAY 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
BUTLER AND GREENWOOD COUNTIES UNTIL 400 AM CDT...
AT 324 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EUREKA...AND
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO FOUR INCHES IN DIAMETER
BROKEN.
IN ADDITION...4 INCH TREE LIMBS DOWN WERE REPORTED IN EL DORADO AT
310 AM CDT WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SEVERY...HAMILTON...FALL RIVER...CLIMAX AND VIRGIL.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 82 AND 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3766 9677 3809 9677 3809 9596 3760 9596
3761 9612 3760 9613 3760 9653
TIME...MOT...LOC 0827Z 272DEG 41KT 3783 9626
HAIL...<.75IN
WIND...60 MPH
$$
LAUGEMAN043
WWUS53 KICT 040838
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
338 AM CDT FRI MAY 4 2012
KSC015-040848-
/O.CAN.KICT.SV.W.0081.000000T0000Z-120504T0900Z/
BUTLER KS-
338 AM CDT FRI MAY 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BUTLER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3775 9597 3776 9652 3809 9652 3809 9596
TIME...MOT...LOC 0838Z 270DEG 34KT 3785 9624
$$
KSC073-040900-
/O.CON.KICT.SV.W.0081.000000T0000Z-120504T0900Z/
GREENWOOD KS-
338 AM CDT FRI MAY 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
GREENWOOD COUNTY UNTIL 400 AM CDT...
AT 334 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EUREKA...AND
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
BROKEN.
LOCATIONS IMPACTED INCLUDE...
HAMILTON AND VIRGIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3775 9597 3776 9652 3809 9652 3809 9596
TIME...MOT...LOC 0838Z 270DEG 34KT 3785 9624
HAIL...<.75IN
WIND...60 MPH
$$
KETCHAM970
WWUS53 KICT 040853
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
353 AM CDT FRI MAY 4 2012
KSC073-040900-
/O.CON.KICT.SV.W.0081.000000T0000Z-120504T0900Z/
GREENWOOD KS-
353 AM CDT FRI MAY 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
GREENWOOD COUNTY UNTIL 400 AM CDT...
AT 350 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF TORONTO...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
BROKEN.
LOCATIONS IMPACTED INCLUDE...
VIRGIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3776 9638 3809 9638 3809 9596 3775 9597
TIME...MOT...LOC 0854Z 270DEG 34KT 3785 9605
HAIL...<.75IN
WIND...60 MPH
$$
KETCHAM084 WWUS53 KICT 040859 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 359 AM CDT FRI MAY 4 2012 KSC073-040909- /O.EXP.KICT.SV.W.0081.000000T0000Z-120504T0900Z/ GREENWOOD KS- 359 AM CDT FRI MAY 4 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GREENWOOD COUNTY WILL EXPIRE AT 400 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3776 9638 3809 9638 3809 9596 3775 9597 TIME...MOT...LOC 0859Z 270DEG 34KT 3791 9606 $$ KETCHAM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 2:47 AM CDT, 21 minutes earlier.
Area forecast discussion, May 4, 2:47 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 247 AM CDT FRI MAY 4 2012 .DISCUSSION... WARM AND HUMID CONDITIONS WILL CONTINUE FOR A COUPLE MORE DAYS BEFORE COOLER TEMPERATURES AND THUNDERSTORM CHANCES ARRIVE ON SUNDAY...FOLLOWED BY PLEASANT NEAR NORMAL TEMPERATURES FOR MONDAY- WEDNESDAY. TDY-TONIGHT ANOTHER VERY WARM AND HUMID DAY FOR KANSAS WITH TEMPERATURES IN THE UPPER 80S AND 90S. OTHERWISE...STRONG CAPPING TEMPERATURES ALOFT LOOK TO KEEP MOST THUNDERSTORM CHANCES AT BAY TODAY BUT A FEW LATE AFTERNOON THUNDERSTORMS WILL BE POSSIBLE ALONG THE DRYLINE. THE MAIN AREA WOULD BE SOUTH OF KANSAS ACROSS CENTRAL OKLAHOMA WHERE ENOUGH CONVERGENCE COULD SPARK OFF ISOLATED THUNDERSTORMS. SAT-SUN WARM AND HUMID YET AGAIN ON SATURDAY FOR KANSAS WITH WARM TEMPERATURES ALOFT CAPPING THE ATMOSPHERE FROM THUNDERSTORM DEVELOPMENT. STILL CANNOT RULE OUT AN ISOLATED THUNDERSTORM OR TWO ALONG THE DRYLINE WITH A WEAK UPPER LEVEL WAVE MOVING EAST ACROSS KANSAS. WE WILL KEEP THE FORECAST DRY AS MOST AREAS WOULD REMAIN DRY. COOLING RELIEF FROM THE HEAT LOOKS TO BE ON THE WAY COME SUNDAY...AS A STRONG COLD FRONT SURGES SOUTHWARD ACROSS KANSAS. THUNDERSTORM CHANCES WILL BE POSSIBLE AGAIN FOR AREAS ALONG AND BEHIND THE FRONT ON SUNDAY. EXTENDED: MON-THU COOLER DRIER AIR WILL SPREAD SOUTHWARD ACROSS THE CENTRAL PLAINS FOR MONDAY-WEDNESDAY...AS A DEEP UPPER WAVE DROPS SOUTHWARD FROM THE SOUTHERN CANADA INTO THE GREAT LAKES REGION. DAYTIME HIGHS WILL BE CLOSER TO NORMAL VALUES AND WINDS LOOK TO LIGHTEN UP SOME AS SURFACE HIGH PRESSURE REMAINS IN CONTROL. NEXT UPPER WAVE WILL MOVE SLOWLY EASTWARD FROM THE SOUTHWESTERN STATES WITH MOISTURE BEGINNING TO STREAM NORTHWARD TOWARDS KANSAS ON THURSDAY. WE WILL KEEP THE FORECAST DRY DUE TO UNCERTAINTY ON TIMING/EVOLUTION OF THIS NEXT SYSTEM...SOMETHING FOR LATER SHIFTS TO KEEP TABS ON. JAKUB AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU AVIATION CONCERNS STILL REMAIN SOME MVFR CONDITIONS FOR EARLY FRI MORNING. NOT MUCH HAS CHANGED SINCE THE LAST TAF ISSUANCE. STILL EXPECTING VISIBILITIES TO LOWER TO BETWEEN 3-6SM AFTER 09Z. IN ADDITION SOME MVFR CIGS MAY ALSO CREEP INTO CENTRAL KS. THE MOST LIKELY AREAS FOR THESE MVFR CONDITIONS WILL BE OVER CENTRAL KS WHERE SOME WEAK SURFACE CONVERGENCE SHOULD ALLOW FOR SOME MOISTURE POOLING AND REDUCED MIXING. CONFIDENCE REMAINS HIGH THAT STORMS WILL STAY NORTHEAST OF OUR TAF SITES. LAWSON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 91 68 92 68 / 10 10 10 10 HUTCHINSON 92 66 93 66 / 10 10 10 10 NEWTON 90 68 92 68 / 10 10 10 10 ELDORADO 89 68 91 69 / 10 10 10 10 WINFIELD-KWLD 92 69 90 69 / 10 10 10 10 RUSSELL 93 63 94 63 / 10 10 10 30 GREAT BEND 93 62 95 63 / 10 10 10 30 SALINA 92 67 93 67 / 10 10 10 20 MCPHERSON 92 67 93 66 / 10 10 10 20 COFFEYVILLE 88 69 89 71 / 10 10 10 10 CHANUTE 87 69 89 70 / 20 10 10 10 IOLA 87 69 90 70 / 20 10 10 10 PARSONS-KPPF 88 69 89 71 / 20 10 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 3, 9:30 PM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 930 PM CDT THU MAY 3 2012 KSZ032-033-047>053-067>072-082-083-091>096-098>100-042030- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 930 PM CDT THU MAY 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS OVERNIGHT...MAINLY ACROSS THE FLINT HILLS AND SOUTHEAST KANSAS. IF STORMS ARE ABLE TO DEVELOP TONIGHT...A FEW STRONG STORMS WOULD BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CHANCES FOR THUNDERSTORMS WILL GRADUALLY INCREASE FROM SATURDAY NIGHT THROUGH SUNDAY NIGHT. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW STRONG TO MARGINALLY SEVERE STORMS WILL BE POSSIBLE...MAINLY SUNDAY AFTERNOON AND EVENING. CHANCES FOR THUNDERSTORMS WILL LINGER ACROSS SOUTHEAST KANSAS AND THE OKLAHOMA BORDER COUNTIES OF SOUTH CENTRAL KANSAS ON MONDAY. HOWEVER THE RISK FOR SEVERE WEATHER LOOKS RELATIVELY LOW. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED THIS EVENING OR TONIGHT...DUE TO THE ISOLATED AND RELATIVELY BRIEF NATURE OF ANY SEVERE WEATHER. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP DARMOFAL/LAWSON
In the hours before
Local storm report, May 4, 1:40 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
140 AM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 AM TSTM WND GST PRETTY PRAIRIE 37.78N 98.02W
05/04/2012 E55.00 MPH RENO KS LAW ENFORCEMENT
50 TO 55 MPH WINDS.
&&
BDKSpecial weather statement, May 4, 2:16 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
216 AM CDT FRI MAY 4 2012
KSZ091-092-040745-
HARPER-SUMNER-
216 AM CDT FRI MAY 4 2012
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR HARPER AND SUMNER COUNTIES...
AT 213 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A GUST FRONT NEAR CONWAY SPRINGS...OR 17 MILES NORTHWEST OF
WELLINGTON...AND MOVING EAST AT 30 MPH.
WINDS TO 50 MPH ARE POSSIBLE WITH THIS GUST FRONT.
&&
LAT...LON 3725 9795 3734 9782 3748 9776 3748 9739
3716 9760
TIME...MOT...LOC 0716Z 290DEG 25KT 3737 9765
LAUGEMANSpecial weather statement, May 4, 2:34 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
234 AM CDT FRI MAY 4 2012
KSZ069-083-040800-
BUTLER-SEDGWICK-
234 AM CDT FRI MAY 4 2012
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BUTLER AND SEDGWICK COUNTIES...
AT 232 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WHITEWATER TO EAST
WICHITA AND MOVING EAST AT 30 MPH.
WINDS TO AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3771 9734 3791 9715 3808 9712 3807 9670
3781 9673 3760 9690
TIME...MOT...LOC 0734Z 270DEG 26KT 3802 9707 3769 9722
ESLocal storm report, May 4, 2:49 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
249 AM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 AM TSTM WND GST 5 WSW POTWIN 37.90N 97.10W
05/04/2012 E60.00 MPH BUTLER KS TRAINED SPOTTER
50 TO 60 MPH
&&
BDKLocal storm report, May 4, 3:02 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
302 AM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 AM TSTM WND GST EL DORADO 37.82N 96.86W
05/04/2012 M61.00 MPH BUTLER KS MESONET
&&
BDKLocal storm report, May 4, 3:04 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
304 AM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 AM TSTM WND GST EL DORADO 37.82N 96.86W
05/04/2012 M61.00 MPH BUTLER KS MESONET
VIA KSN-TV MESONET NETWORK.
&&
BDKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 12:48 AM CDT | Special Weather Statement | ICT | Kingman | 27 min |
| May 4, 12:57 AM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 48 min |
| May 4, 1:30 AM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 27 min |
| May 4, 1:41 AM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Reno, Sedgwick, Sumner | 49 min |
| May 4, 2:16 AM CDT | Special Weather Statement | ICT | Sumner | 29 min |
| May 4, 2:34 AM CDT | Special Weather Statement | ICT | Butler | 26 min |
| May 4, 3:25 AM CDT | Special Weather Statement | ICT | Chase | 35 min |
| May 4, 4:02 AM CDT | Special Weather Statement | ICT | Woodson | 28 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.